# SDR FDKA200608210

- Difficulty date: August 17, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,002 hours, 11,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6211 PHL.  CREW NOTED THE LT EMERGENCY EXIT ROW LIGHT INOP.  MAINTENANCE RESET SYSTEM.
